Re: The "coughing" side affect
- From: "Willy" <wesk@xxxxxxxxxxx>
- Date: Mon, 18 Aug 2008 20:28:17 -0400
"Ozgirl" <are_we_there_yet@xxxxxxxxxx> wrote in message news:6gug0kFhnl98U1@xxxxxxxxxxxxxxxxxxxxx
Oh, as to the night time cough. Yes, my 'pril cough was at night and totally unproductive.
Willy wrote:Hello all:
I know we've discussed this before - when I was taking Lisinopril I
developed a nasty cough. When I visited my Endo, she changed me to
Analopril (I think, don't have the bottle here right now). I had
stopped taking the Lisinopril for 3 days before I started the new
drug and the coughing improved, although it didn't disappear.
Now that I've been on the new drug for a week, I'm finding that the
cough is back, but this time I'm also noticing a headache. It feels
much like a sinus headache, and the cough ONLY shows up when I lean
back or lay down. I've experienced that virtually every day for the
last 5 days. Not a disabling headache, about a 5 out of 10 on the
pain scale, and focused in and around my eyeballs.
So obviously I'm slightly suspicious that the cough may actually be a
result of a sinus issue, yet, I'm having NO other symptoms. No
drainage, no hoarseness, no daytime coughing, and the night coughs
are TOTALLY non productive.
So I wrote all this to ask, did anyone else have side affects that
ONLY showed up as a night time cough? Or should I visit my Dr. in
the hopes that perhaps I have a sinus infection of some sort that is
the real culprit.
Your thoughts will be appreciated.
Where your coughs pretty much limited to night time, or were they just as frequent during the day?
- Prev by Date: Re: The "coughing" side affect
- Next by Date: Re: The "coughing" side affect
- Previous by thread: Re: The "coughing" side affect
- Next by thread: Re: The "coughing" side affect